Hyperelliptic modular curves X*0(N) with square-free levels

Yuji Hasegawa, Kiichiro Hashimoto

    研究成果: Article

    14 引用 (Scopus)
    元の言語English
    ページ(範囲)179-193
    ページ数15
    ジャーナルActa Arithmetica
    77
    発行部数2
    出版物ステータスPublished - 1996

    Fingerprint

    Modular Curves
    Hyperelliptic Curves
    Square free

    ASJC Scopus subject areas

    • Algebra and Number Theory

    これを引用

    Hyperelliptic modular curves X*0(N) with square-free levels. / Hasegawa, Yuji; Hashimoto, Kiichiro.

    :: Acta Arithmetica, 巻 77, 番号 2, 1996, p. 179-193.

    研究成果: Article

    @article{d87e415cabf24db0bb589838b9c2f0d5,
    title = "Hyperelliptic modular curves X*0(N) with square-free levels",
    author = "Yuji Hasegawa and Kiichiro Hashimoto",
    year = "1996",
    language = "English",
    volume = "77",
    pages = "179--193",
    journal = "Acta Arithmetica",
    issn = "0065-1036",
    publisher = "Instytut Matematyczny",
    number = "2",

    }

    TY - JOUR

    T1 - Hyperelliptic modular curves X*0(N) with square-free levels

    AU - Hasegawa, Yuji

    AU - Hashimoto, Kiichiro

    PY - 1996

    Y1 - 1996

    UR - http://www.scopus.com/inward/record.url?scp=0030446476&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0030446476&partnerID=8YFLogxK

    M3 - Article

    AN - SCOPUS:0030446476

    VL - 77

    SP - 179

    EP - 193

    JO - Acta Arithmetica

    JF - Acta Arithmetica

    SN - 0065-1036

    IS - 2

    ER -